# SDR LR7A2020100502532

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 7075T60063
- Condition: Cracked
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING RT FORWARD SPAR (BEAM) WEB CRACKED AT FS 517, CWS17R, WL 278 AND AT CWS20R, WL 270.  REPAIRED IAW LAC MEA 382-57-19-166.  NR 6094.
